Cleaning vagina while taking antibiotics
What causes vaginal thrush?
Share via email
That is why it is common for women to experience bacterial vaginosis or yeast infection straight after or even while on antibiotic therapy. It often happens that women use antibiotics to treat an existing vaginal infection, but after the initial infection is treated, a secondary condition appears. This happens because the vaginal.
Hi guys Sybil Age: 34. BeautifulxxIf you are seeking for a dominant woman who can play with your mind and body, if you want to become her sex toy, her pet, her slave, if you need to be disciplined or crave worshiping a beautiful goddess, then look no further! You need me and i want to own you.I am a portuguese lady with hazel green eyes and my photos are genuine
Vaginal Discharge - an easy to understand guide covering causes, diagnosis, symptoms, treatment and prevention plus additional in depth medical information. Another option is to use antibiotics in vaginal cream or gel form, especially if you have significant side effects when you take antibiotics by mouth.
Description:Unless, of course, you have bacterial vaginosis. In that case, you may understandably be uncomfortable with your vagina. Bacterial vaginosis, or BV for short, is the most common vaginal infection—yes, even ahead of yeast infections—and is especially prevalent among pregnant women.